MathSciNet Relay Station
MathSciNet bibliographic data
MR1904965 11G30 (14H40)
Girard, Martine Géométrie du groupe des points de Weierstrass d'une quartique lisse. (French) [Geometry of the group of Weierstrass points of a smooth quartic] J. Number Theory 94 (2002), no. 1, 103–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement